Can You Take Ibuprofen With Nyquil

Can You Take Ibuprofen With Nyquil

Ibuprofen and Nyquil are very popular over the counter medications that can be used to treat many different symptoms. Ibuprofen is used to reduce fever and help with pain or inflammation, when you suffer from conditions like a headache, toothache, back pain, menstrual cramps, arthritis, or minor injuries. However, Nyquil is used to treat cold and flu symptoms, allergies, or it can even be used as a sleeping aid. Mixing Nyquil and Ibuprofen is okay as long as you are careful, but to be honest there really shouldn’t be any reason to mix the two.

Why There Is No Need to Mix

Related Post

The reason you should not need to mix Nyquil and Ibuprofen is because Nyquil contains 500mg of Acetaminophen. Acetaminophen is a common pain reliever that is also found in Tylenol. However, if you take Nyquil and you still have a headache or other associated pain, it is acceptable to take Ibuprofen, but both of these medications contain pain relievers.

What You Should Know About Acetaminophen

On the back of your Nyquil box or bottle, it might tell you not to mix any other medications with Nyquil. The reason for this is because many people are not aware of their daily Acetaminophen limit. The daily limit of Acetaminophen that your body can handle is 4000mg. If you take more than 4000mg of Acetaminophen daily, it can cause liver damage or be fatal to your overall health.

Conclusion

As you can see Nyquil and Ibuprofen can be highly beneficial to you, but you need to be very careful when you are mixing them.

David Warren
David Warren

Pharmaceutical specialist at Wealthformyhealth.com
David Warren is a pharmaceutical specialist that dispenses prescription medication on a daily basis. He received a Bachelor of Science degree in pharmacy from the University of Tennessee in 1991. With over 50 publications on medication-related and pharmacy topics, David has been able to share his experiences and knowledge with others.

David with lots of experience and knowledge in medications that are utilized to treat a wide range of medical conditions. Before David dispenses a medication to a patient, he will go over the side effects, dosage recommendation and contraindications.
David Warren

You might also like

Nyquil

How Often Can You Take DayQuil For Nasal Congestion

DayQuil is comprised of three different active ingredients including acetaminophen, pseudoephedrine, and dextromethorphan. While the acetaminophen is capable of reducing pain and fever, the other ingredients will effectively reduce nasal

Nyquil

The Signs Of A Nyquil Hangover

Nyquil is a popular over the counter decongestant and cough medication that is very effective in combating the symptoms of viruses and the common cold. It causes many side effects

Nyquil

Does Nyquil Help You Sleep? What You Need To Know

Nyquil is a highly popular over the counter medication that can be used to treat cold and flu like symptoms. Many people have turned to Nyquil as a sleep aid.

Nyquil

Nyquil While Pregnant: Precautions And Contraindications

If you are pregnant and have a cold, you should consult your OB/GYN before taking Nyquil. Even though Nyquil is an over the counter medication and you may feel that

Nyquil

How Long Does Nyquil Stay In Your System? Detailed Answer

Whenever you have a sore throat or are dealing with allergies, if you’re going to reach for an over-the-counter medication don’t do it. There are many excellent medications that are

Nyquil

Why Nyquil And Alcohol Do Not Mix

Both Nyquil and Alcohol alone can be dangerous, but when they are combined together, the dangers are even more risky. Nyquil contains Dextromethorphan (DXM) and alcohol contains Ethanol. When you

2 Comments
  1. Duh September 02, 02:15 Reply
    You're an idiot. #1 common reason to mix Tylenol and ibuprofen besides simply pain relief is a fever. Which is something you may need if you're taking NyQuil. For flu like symptoms. Duh.
  2. 4octaves October 17, 20:03 Reply
    There is no reason to take ibuprofen with acetaminophen, unless the medication with acetaminophen does not contain anything for inflammation. Ibuprofen is a pain reliever and an antiinflammatory and acetaminophen is just a pain reliever.
Leave a Reply